# SDR UALA2012113006894

- Difficulty date: November 29, 2012
- Submitted: December 28, 2012
- Operation: Air carrier
- Aircraft: N520UA
- Make and model: Boeing 757222
- Aircraft serial: 24890
- Aircraft time: 72,368 hours, 27,105 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Fitting
- Part number: 146N8769U47
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER COMP BS 1681.8 MINUS 10" LBL 61 THRESHOLD ATTACH FITTING CORRODED.   REMOVED & REPLACED ATTACH FITTING P-N 146N8769U47 ATA9-A26091.
